Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Unitary operators preserving wavelets


Authors: Ziemowit Rzeszotnik and Xiaofei Zhang
Journal: Proc. Amer. Math. Soc. 132 (2004), 1463-1471
MSC (2000): Primary 42C15
Published electronically: November 26, 2003
MathSciNet review: 2053354
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize a special class of unitary operators that preserve orthonormal wavelets. In the process we also prove that symmetric wavelet sets cover the real line.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C15

Retrieve articles in all journals with MSC (2000): 42C15


Additional Information

Ziemowit Rzeszotnik
Affiliation: Institute of Mathematics, University of Wroclaw, Wroclaw, Poland; Department of Mathematics, University of Texas at Austin, Austin, Texas 78712
Email: zioma@math.utexas.edu

Xiaofei Zhang
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07255-1
PII: S 0002-9939(03)07255-1
Keywords: Orthonormal wavelets, wavelet sets
Received by editor(s): September 30, 2002
Received by editor(s) in revised form: January 12, 2003
Published electronically: November 26, 2003
Communicated by: David R. Larson
Article copyright: © Copyright 2003 American Mathematical Society